# SDR IPXA2015081192255

- Difficulty date: July 28, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,210 hours, 6,869 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5327879200
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN UNDER FLOOR, LT FRAME 79 -Y1580 HAS SUSPECTED CRACK.  REPAIRED IAW EO A300-5310-58288-A.
